MathSciNet Relay Station
MathSciNet bibliographic data
MR2111967 (2005h:32070) 32S20 (14F10 32S40)
Castro-Jiménez, F. J.; Ucha-Enríquez, J. M. Logarithmic comparison theorem and some Euler homogeneous free divisors. Proc. Amer. Math. Soc. 133 (2005), no. 5, 1417–1422 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement